# SDR UATA2019101559402

- Difficulty date: September 28, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N73467
- Make and model: Cessna 207A
- Aircraft serial: 20700594
- Aircraft time: 12,258 hours
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Cracked
- Location: Rudder Arm
- Part time: 12,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER PEDAL ARM (FROM PEDAL TO RUDDER BAR) CRACKED AT THE TOP WHERE PEDAL ATTACHES.  REPLACED PEDAL ARM WITH A NEW UNIT.
